Chapter 13. Dyskinesia Induced by Levodopa and Dopamine Agonists in Patients with Parkinson's Disease
- Stewart A. Factor DO1,
- Anthony E. Lang MD2 and
- William J. Weiner MD3
Published Online: 14 JAN 2008
Copyright © 2005 by Blackwell Publishing
Drug Induced Movement Disorders, Second Edition
How to Cite
Nutt, J. G. and Brodsky, M. A. (2005) Dyskinesia Induced by Levodopa and Dopamine Agonists in Patients with Parkinson's Disease, in Drug Induced Movement Disorders, Second Edition (eds S. A. Factor, A. E. Lang and W. J. Weiner), Blackwell Publishing Inc., Malden, Massachusetts, USA. doi: 10.1002/9780470753217.ch13
Movement Disorders Center, Department of Neurology, Emory University, Atlanta, USA
Movement Disorders Clinic, Toronto Western Hospital, Toronto, Canada
Department of Neurology, University of Maryland School of Medicine, Baltimore, USA
- Published Online: 14 JAN 2008
- Published Print: 1 JAN 2005
Print ISBN: 9781405126199
Online ISBN: 9780470753217
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Chapter for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!